# SDR CALA2021031500321

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 69,818 hours, 29,762 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901010201200
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* HYD Y RSVR LO LVL ECAM AT CRUISE. LOST YELLOW SYSTEM AND ACCUMULATOR. PYLON LEAKING,PART. # D2901010201200,TUBING REMOVED NEED TO BE INSTALLED. INSPECTED HYDRAULIC LEAK AT #2 ENGINE AND FOUND TUBING IN THE LOCKED FOR POSITIVE FIX. CONTACT TOMC BEFORE CLEARING ITEM. . #2 ENGINE PANEL 423AL WAS REMOVED TO FACILIATE MX. UNLOCKED FOR FIX INSTALLED INLET LINE ON HYDRAULIC FILTER CANISTER ON #2 PYLON REF AMM 78-37-00 PERFORMED IDLE RUN REF AMM 71-00-00 NO LEAKS NOTED AT THIS TIME ALSO INSTALLED PNL 423AL .
